Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Abdominal pain, internal bleeding due to laceration. Kidney cyst. Prescribed Tramacet. What to do?

Hello Dr My wife has severe pains in the lower left and right abdomen, she had been seen by a specialist and Gastroscopy and colonoscopy was done and was found to have lascerations which caused internal bleeding , she has just finished antibiotics but the pain still persist. A cyst was also seen on her right kidney and she is still waiting result of biopsy . She is supposed to seen the specialist first week in November that is approximatelty a month after the afore-mentioned procedures. She was prescribed tramacet but the pain still persist. What should we do?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hi ! You have not mentioned any history of trauma and the cause of laceration. The pain abdomen could be due to any intestinal infection, if she eats from outside. The cyst in the kidney could be an incidental finding unrelated to the present problem of yours. I would suggest you to go for some basic investigations like urine and stool test. If any kind of infective organism is found, then you may get relief after taking the specific medication. If the symptoms increase in intensity, you should go for an ultrasound abdomen for your wife in consultation with the treating doctor.
Wishing your wife an early recovery.
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor